# SDR EIAA20090048

- Difficulty date: March 13, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N471
- Make and model: Boeing 747273C
- Aircraft serial: D3303
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUEL TANK LWR SKIN, LWR SURFACE HAS CORROSION AT BS 1000 LBL 85.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR PER ECRA 471-57-267-2.
